Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The normality of a product with a compact factor


Author: Mary Ellen Rudin
Journal: Bull. Amer. Math. Soc. 79 (1973), 984-985
MSC (1970): Primary 54B10, 54C10, 54A25; Secondary 54D20, 54D15
DOI: https://doi.org/10.1090/S0002-9904-1973-13290-2
MathSciNet review: 0331322
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. E. Rudin, A normal space X such that X × I is not normal, Fund. Math. 63 (1971), 179-186.
  • 2. J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. (9) 23 (1944), 65-76. MR 7, 134. MR 13297
  • 3. H. Tamano, On paracompactness, Pacific J. Math. 10 (1960), 1043-1047. MR 23 # A2186. MR 124876
  • 4. C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 13, 264. MR 43446
  • 5. K. Morita, Paracompactness and product spaces, Fund. Math. 50 (1961/62), 223-236. MR 24 # A2365. MR 132525
  • 6. K. Nagami, Normality of products, Proc. Internat. Congress Math. (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, problem 1, p. 33. MR 428250
  • 7. T. and K. Chiba (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54B10, 54C10, 54A25, 54D20, 54D15

Retrieve articles in all journals with MSC (1970): 54B10, 54C10, 54A25, 54D20, 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13290-2

American Mathematical Society